MathSciNet Relay Station
MathSciNet bibliographic data
MR852515 (87k:16023) 16A46 (05C20 16A90)
Fischbacher, Urs Zur Kombinatorik der Algebren mit endlich vielen Idealen. (German) [On the combinatorics of algebras with finitely many ideals] J. Reine Angew. Math. 370 (1986), 192–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement